# SDR GTIA2022091536660

- Difficulty date: September 14, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N639NK
- Make and model: Airbus A320-232
- Aircraft serial: 6487
- Aircraft time: 26,969 hours, 12,227 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2DOOR ASSIST ACCUMULATOR REQUIRES SERVICE.-R2 DOOR ASSIST ACCUMULATOR WAS SERVICED IAW AMM 52-10-00
